# SDR USAA2014080100010

- Difficulty date: July 17, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301800
- Part serial: CC2572
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK FIVE AREAS OF WATER INGRESS ON LT ELEVATOR UPPER SKIN LOCATED BETWEEN 7 INCHES FROM TE TO 29 INCHES FROM TE & BETWEEN 11.125 INCHES FROM INBD END TO 35.75 INCHES FROM OTBD END.  REPAIRED LT ELEVATOR UPPER SURFACE IAW SRM 55-21-11-201.
